# SDR AALA201704259042

- Difficulty date: March 13, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,008 hours, 28,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278202201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT,  -Y1292, BETWEEN FRAMES 12 AND 24.  REPLACED THE FLOOR SUPPORT SRM 53-00-15 AND SRM 51-72-11.
